Alert archive / South Carolina / Beach Hazards Statements in 2023

Beach Hazards Statement 25, NWS Wilmington, NC

July 13, 2023Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Jul 13, 2023, 7:32 PM EDT for Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina. It took effect at Jul 14, 2023, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2023, 7:32 PM EDT (23:32 UTC)
In effect from
Jul 14, 2023, 6:00 AM EDT
Expired
Jul 14, 2023, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

408 
WHUS42 KILM 132332
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
732 PM EDT Thu Jul 13 2023

NCZ107-140200-
/O.CON.KILM.CF.Y.0069.000000T0000Z-230714T0200Z/
Inland New Hanover-
732 PM EDT Thu Jul 13 2023

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Up to one half foot of inundation above ground level in 
  low-lying areas near shorelines and tidal waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 13/07 PM     5.5        0.8        0.8       N/A     Minor    
 14/08 AM     4.6       -0.1        0.7       N/A      None    
 14/08 PM     5.6        0.9        0.8       N/A     Minor    
 15/09 AM     4.5       -0.2        0.6       N/A      None    
 15/09 PM     5.4        0.7        0.6       N/A      None    
 16/09 AM     4.5       -0.2        0.6       N/A      None

&&

$$

NCZ106-108-SCZ054-056-140745-
/O.NEW.KILM.BH.S.0025.230714T1000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
732 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...

* WHAT...Strong south to north longshore current. 

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...From 6 AM EDT Friday through Friday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
5 follow-up statements
443 
WHUS42 KILM 140110
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
910 PM EDT Thu Jul 13 2023

NCZ107-140215-
/O.CAN.KILM.CF.Y.0069.000000T0000Z-230714T0200Z/
Inland New Hanover-
910 PM EDT Thu Jul 13 2023

...COASTAL FLOOD ADVISORY IS CANCELLED...

River gage levels have dropped below the 5.5 ft MLLW threshold 
for minor flooding to occur along the Lower Cape Fear River 
banks. As a result, the coastal flood advisory in effect until 10 
pm EDT has been cancelled. 

$$

NCZ106-108-SCZ054-056-140915-
/O.CON.KILM.BH.S.0025.230714T1000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
910 PM EDT Thu Jul 13 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT FRIDAY
THROUGH FRIDAY EVENING...

* WHAT...Strong South to North longshore current.
  
* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties.

* WHEN...From 6 AM EDT Friday through Friday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
dch
162 
WHUS42 KILM 140652
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
252 AM EDT Fri Jul 14 2023

SCZ054-140800-
/O.CAN.KILM.BH.S.0025.230714T1000Z-230715T0000Z/
Coastal Horry-
252 AM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT IS CANCELLED...

Expect mainly just moderate longshore current strength over 
coastal Horry today.

$$

NCZ106-108-SCZ056-150000-
/O.CON.KILM.BH.S.0025.230714T1000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
252 AM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Strong south to north longshore current.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT this morning through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
621 
WHUS42 KILM 141446
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1046 AM EDT Fri Jul 14 2023

NCZ106-108-SCZ056-150000-
/O.CON.KILM.BH.S.0025.000000T0000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
1046 AM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents north of Cape Fear, NC.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

19
833 
WHUS42 KILM 141819
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
219 PM EDT Fri Jul 14 2023

NCZ107-150000-
/O.NEW.KILM.CF.Y.0070.230714T2300Z-230715T0200Z/
Inland New Hanover-
219 PM EDT Fri Jul 14 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 7 PM to 10 PM EDT this evening.

* IMPACTS...Portions of Battleship Road and USS North Carolina 
  Road observe minor coastal flooding up to one half foot in 
  depth. In downtown Wilmington, a block of Water Street 
  observes minor flooding up to one quarter foot in depth.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 14/08 PM     5.8        1.1        1.0       N/A     Minor    
 15/09 AM     4.6       -0.1        0.7       N/A      None    
 15/09 PM     5.8        1.1        1.0       N/A     Minor    
 16/09 AM     4.5       -0.2        0.6       N/A      None    
 16/10 PM     5.6        0.9        0.9       N/A     Minor    
 17/10 AM     4.6       -0.1        0.7       N/A      None

&&

$$

NCZ106-108-SCZ056-150000-
/O.CON.KILM.BH.S.0025.000000T0000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
219 PM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

19
034 
WHUS42 KILM 150018
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
818 PM EDT Fri Jul 14 2023

NCZ106-108-SCZ056-150130-
/O.EXP.KILM.BH.S.0025.000000T0000Z-230715T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
818 PM EDT Fri Jul 14 2023

...BEACH HAZARDS STATEMENT HAS EXPIRED...

$$

NCZ107-150200-
/O.CON.KILM.CF.Y.0070.000000T0000Z-230715T0200Z/
Inland New Hanover-
818 PM EDT Fri Jul 14 2023

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Up to one half foot of inundation above ground level in 
  low-lying areas near shorelines and tidal waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Portions of Battleship Road and USS North Carolina 
  Road observe minor coastal flooding up to one half foot in 
  depth. In downtown Wilmington, a block of Water Street 
  observes minor flooding up to one quarter foot in depth.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 14/08 PM     5.8        1.1        1.0       N/A     Minor    
 15/09 AM     4.6       -0.1        0.7       N/A      None    
 15/09 PM     5.8        1.1        1.0       N/A     Minor    
 16/09 AM     4.5       -0.2        0.6       N/A      None    
 16/10 PM     5.6        0.9        0.9       N/A     Minor    
 17/10 AM     4.6       -0.1        0.7       N/A      None

&&

$$
dch

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 13, 3:56 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 13, 3:56 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
356 PM EDT Thu Jul 13 2023

.SYNOPSIS...
Bermuda high pressure will produce fairly typical summertime
weather with heat, humidity, and afternoon storm chances for the
remainder of the week through at least the middle of next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Overnight looks to remain dry with a lingering breeze. Lows
will fall in the mid 70s, upper 70s near the coast. Low clouds
may linger til morning, which could cause isolated patchy fog,
but confidence is low due to the overnight breeze.

Upper level troughing starts to take hold Friday. Some short
term guidance suggests a surge of moisture with a passing
shortwave aloft Friday morning which could increase POPs for SC,
particularly along the coast, though activity is expected to
remain largely isolated until the afternoon. PWATs return to
near 2" with larger values possible nearing 2.5". For this
reason, showers and storms could cause local instances of
flooding, particularly inland as an almost linear line of
showers/storms could form along the piedmont trough as it pushes
towards us in the afternoon/evening. Expect activity across the
seabreeze as well at this time, though coverage may be lower.
Some models are showing instances of strong PVA aloft which
should help with increasing coverage and feeding storms. No
severe threat expected at this time. Highs will be tricky
depending on where convection sets up, but highs should roughly
fall in the lower 90s. Areas with large amounts of rainfall
could see cooler conditions with sunny spots a bit warmer.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
Shortwave moving across the Mid-Atlantic will combine with
abundant low level moisture advection to bring increased rain
chances to the area Friday night through Saturday. Ensemble
guidance average has PWAT values increasing to around 2.3"
Saturday which is near the climatological max for July 15.
Despite this, list doesn't look to be particularly strong to
produce widespread heavy rain. Mostly cloudy skies and any
thunderstorms will help keep heat indices below advisory
criteria, though highs around 90F and dewpoints into upper 70s
will still make for a muggy day. Low temps Friday and Saturday H
night in the mid 70s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Hot and humid conditions dominate the long term period, along
with daily rain chances. Likely pops return Sunday afternoon
with combination of sea breeze, Piedmont trough, and continued
WAA and moisture advection around Bermuda high pressure. Cloud
coverage will be less than Saturday, allowing temps to reach a
couple degrees warmer and heat advisories are currently around
105F. An upper low moves across the Great Lakes Sunday through
Tuesday, but its influence looks to remain north of our area.
Locally, sea breeze and diurnal heating will be the primary
mechanisms for afternoon/early evening convection each day
Monday through Thursday, with pops lowering slightly each
subsequent day with lessening coverage of storms. Continued
humidity and WAA will increase high temps above normal by mid
week, with heat indices forecasted above 105F each afternoon
Monday through Thursday. For those that use the Wet Bulb Globe
Temperature (WBGT) for measuring heat risk, forecast has high
values for each afternoon.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Isolated showers and storms are moving over the area this
afternoon, better coverage near the coast due to the seabreeze.
Gusty winds and heavy rain are possible, which could bring
MVFR/IFR VSBYs to terminals that rain passes over. Overnight
issues look to be IFR stratus inland with near IFR at the
coastal terminals, but these could get down to IFR as well. Kept
stratus in a bit later through Fri morning but ceilings should
gradually clear/start to lift headed into Fri afternoon and
through the end of the TAF period. Showers/storms are again
possible.

Extended Aviation Outlook... VFR conditions are expected to
prevail through Sunday. However, increasing chances for
convection toward the end of the week and weekend could result
in some relatively brief sub-VFR conditions.

&&

.MARINE...
Through Friday...Predominantly S/SW winds through the period
with wind speeds near 15 kts overnight decreasing slightly Fri
morning before nearing 15 kt once more by the afternoon. Gusts
will be near 20 kt. Significant seas largely 3 ft with SE swell
1-2 ft at 8-10 seconds paired with a southerly wind wave (2-3 ft
at 4-5 seconds).

Friday Night through Tuesday...South-southwest flow around Bermuda
high pressure persists into next week, sustained around 15 kts
through the weekend and weakening to 10 kts for start of the week.
Winds peak at 15-20 kts with gusts up to 25 kts late Saturday. Seas
3-4 ft Saturday through Sunday night lowers slightly to 2-3 ft
Monday and Tuesday as SSW wind wave component weakens a bit and ESE
swell persists. Thunderstorms possible over the coastal waters each
day and night through early next week, with maximum chances during
overnight hours.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory until 10 PM EDT this evening for NCZ107.
MARINE...None.

&&

SYNOPSIS...ILM
NEAR TERM...LEW
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...LEW
MARINE...VAO/LEW
Hazardous weather outlook, Jul 13, 3:18 PM EDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
318 PM EDT Thu Jul 13 2023

NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-054>056-
058-059-141930-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry-
318 PM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat Advisories will be possible each day starting Sunday into next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-141930-
Inland New Hanover-
318 PM EDT Thu Jul 13 2023

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat Advisories will be possible each day starting Sunday into next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-141930-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
318 PM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 4:04 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Wilmington NC
404 PM EDT Thu Jul 13 2023

NCZ099-SCZ059-132045-
Columbus NC-Northern Horry SC-
404 PM EDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of western Columbus and
north central Horry Counties through 445 PM EDT...

At 403 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clarendon, or 12 miles southwest of Whiteville, moving southeast at
25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tabor City, Loris, Chadbourn, Bethel, Cherry Grove, Mollie, Sidney,
Southeastern Community College, Clarendon, Williams, Allsbrook, Green
Sea, Brunswick and Loris Community Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3425 7902 3437 7880 3423 7856 3396 7894
TIME...MOT...LOC 2003Z 327DEG 20KT 3424 7888

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:13 PM EDTCoastal Flood AdvisoryILMNew Hanover6 hr
Jul 13, 4:04 PM EDTSpecial Weather StatementILMColumbus41 min

Nearby

Beach Hazards Statements in South Carolina, 2023Beach Hazards Statements in North Carolina, 2023Every beach hazards statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.